Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Provigil

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-27-2003, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default contraindicated

Has anyone taken Provigil while also taking an anti-depressant? I'm supposed to take Wellbutrin 150 mg, along with 200 mg Provigil? Any thoughts.<br><br>Thanks
Reply With Quote
  #2  
Old 10-08-2003, 06:00 AM
di
Guest
 
Posts: n/a
Default anti-depressants

I take a regime of medication (Klonopin, Synthroid, Provigil, & Zoloft) for epilepsy, hypothyroidism, sleep disorder,NOS (features of Restless Leg Syndrome & mild obstructive apnea), and connective tissue disorder, NOS. The Zoloft (100mg QD)to deal with depression & anxiety from life-long sleep deprivation and more recent (last 6 years) muscle fatigue (just began undergoing a comphrensive neurological for a specific diagnosis and treatment; prior to this my former neurologist and physician were just treating symptoms).<br> As the winter solace nears, I experience mild Seasonal Affect Disorder, and my doctor has added strattera (40mgQD) to my Zoloft in order to obtain the same results that Wellbutrim would provide (I am unable to take the latter due to epilepsy).<br> The only thing I have noted is that I am tired (again) during the day. My doctor suggested I take the Zoloft & Strattera at night as they are "good for 24 hours" to see if it helps eliviate the increased day time sleepiness. I may have to consult with my neurologist to up my dosage of Provigil (currently take 200mg BID) to keep me from falling asleep at the wheel during commute times.<br>Wellbutrim is said to produce a stimulating effect in the user. Zoloft did this for me in the initial month, thereafter, maintaining my stress and anxiety without additional energy.
Reply With Quote
  #3  
Old 10-08-2003, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I also take an Anti-depressant, about a year ago I had a slight <br>battle with depression and I sort of crashed and burned. When I did finally seek "Real" help, he put me on Provigil and Effexor.<br>Whatever the side effects may be, this is a much better place for me than that depressed state of mind I was in. But other than a mild headache every now and again I don't really notice the side effects that the others are refering to.
Reply With Quote
  #4  
Old 09-26-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Paxil 20 mg & Provigil

i,too, take an anti-depressant. I take Paxil and respiradal daily. The Paxil alone makes me sleepy. The Respiradal knocks me out. Provigil helps me to stay awake and feel more alive; not quite so sluggish. I feel like talking and being around people; I believe that my 300-400 mgs daily Provigil) actually complimennt my other meds. My diagnosis is major depression along with anxiety.
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
Rick
Guest
 
Posts: n/a
Default Provigil/Wellbutrin

I take both and I am running out of gas....not because of the Wellbutrin. Talk to your doctor about increase on the Provigil.
Reply With Quote
  #6  
Old 12-03-2005, 06:00 AM
BrysonsGrandma
Guest
 
Posts: n/a
Default I have depression and take Provigil

I was diagnosed with schitzophrenia, PTSD, depression, and I take celexa, zyprexa, wellbutrin, topomax. I was recently prescribed Provigil because I was having trouble staying awake during the day due to my medications. I was put on 200 mg and so far no side effects. I feel like I have lots of energy and I feel like I can have a life now. Before I used to take a lot of naps and sleep the day away but now I am up during the day and have been alert. I have been getting thise things done that I have been putting off for months.
Reply With Quote
  #7  
Old 12-03-2005, 06:00 AM
Julie
Guest
 
Posts: n/a
Default Sweating!!

Is anyone else sweating like a pig from Provigil?<br>I was given this medication by my DR. for energy. I have Lupus<br>and RA. It gave me So much more energy but I am swaeting like crazy!<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:43 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.